RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1993, Volume 48, Issue 3(291), Pages 191–192 (Mi umn1303)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

The functor Ext in the category of locally compact modules over the ring of integers of a global field

N. I. Kryuchkov

Moscow State Pedagogical University

Full text: PDF file (147 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1993, 48:3, 201–202

Bibliographic databases:

MSC: 13D07, 13Jxx, 13Cxx
Received: 15.03.1993

Citation: N. I. Kryuchkov, “The functor Ext in the category of locally compact modules over the ring of integers of a global field”, Uspekhi Mat. Nauk, 48:3(291) (1993), 191–192; Russian Math. Surveys, 48:3 (1993), 201–202

Citation in format AMSBIB
\Bibitem{Kry93}
\by N.~I.~Kryuchkov
\paper The functor Ext in the category of locally compact modules over the ring of integers of a~global field
\jour Uspekhi Mat. Nauk
\yr 1993
\vol 48
\issue 3(291)
\pages 191--192
\mathnet{http://mi.mathnet.ru/umn1303}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1243621}
\zmath{https://zbmath.org/?q=an:0802.18009}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1993RuMaS..48..201K}
\transl
\jour Russian Math. Surveys
\yr 1993
\vol 48
\issue 3
\pages 201--202
\crossref{https://doi.org/10.1070/RM1993v048n03ABEH001043}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1993NN35000013}


Linking options:
  • http://mi.mathnet.ru/eng/umn1303
  • http://mi.mathnet.ru/eng/umn/v48/i3/p191

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:116
    Full text:53
    References:17
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019